# SDR SWAA2013072218384

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 39,565 hours, 22,890 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 9539
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION DECLARED EMERGENCY ON APPROACH SELECTED FLAP 1 WITH NO MOVEMENT, INITIATED ALT FLAP EXTENSION TO FLAPS 5.  FOUND BAD PIN ON CONNECTOR.  R&R CONNECTOR & NR 6 SKEW SENSOR IAW AMM.
